# SDR SWAA2020081708506

- Difficulty date: July 25, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,025 hours, 20,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 540 RBL 1' INTERCOSTAL CRACKED / REMOVED AND REPLACED INTERCOSTAL P/N 143A5240-36 AT STA 540 RBL 0 TO RBL 24 PER SRM 51-40-02.
